sry i wrote on the other forum perviously,okay well i had gotten oral sex done on me and i am a male,2 days afterward my terrible encounter i had testicluar pain if that is what i may call it. I then immediately went to the doctor and he said possibly chlamyida or gonorrhea so i was given azithromycin or sumethin and cpirofloxcin and then the testicluar pain stopped, and he felt my prosate and said it felt abit full, then i went 2 weeks later and he said it felt fine but then i had cases wen i was urinating that my urethra(da tube) was hurting, and after ejaculation i felt a sharp pain mayb (ranging an hour) after masturbation and ejaculation. I am going to see the urelogist 2 weeks from now?
Any ideas please on what I may have, STD,prostate problems,NOT SURE?
ooo sry i didnt want the thread to become overwheleming
oo prostasis i will research on that
but what medication(antibiotics) can cure this?
cuz i have been given ciprofloaxin twice
and the pain kinda went and come back
well the only reason i assume it was from an std or something maybe she ahd a cold
i kissed her and 2 days after for 2 MONTHS i have been spittin mucus and it never happened befor and the doctors just say wait, but its odd cuz i kno that i will breathe deep in my nose and then hack it out from my outh but i never had it until i kissed the girl and we kissed pretty deep so im just confused, I am so sorry for making u mad about it but it doesnt make sense miss?
but the thing that is getting me frustrated is i had been given azithromycin and ciprofloacin(twice) and my testicluar pain stopped but pain after urnation and ejaculation come once in a while , could my thorat thing be caused by sinus infection sicne we kissed
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.